# SDR SWIA201436252

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 16,053 hours, 10,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHT BULBS BURNED OUT ON EMERGENCY EXIT ROW SIGNS.  FLT 4477 RELAMPED.
